# SDR V0XD20230917001

- Difficulty date: September 12, 2023
- Submitted: September 17, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 45,827 hours, 34,483 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Part number: 4912012
- Part serial: UNK
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH RETRACT ACTUATOR BRACKET CORRODED BETWEEN INBD LOWER BUSHING LUGS.  CORRECTIVE ACCTION: REMOVED AND REPLACED RH ACTUATOR BRACKET (P/N: 49120-12) IAW CRJ700 AMM 32-32-05.
